Alert archive / Arkansas / River Flood Warnings in 2021

River Flood Warning 199, NWS Little Rock, AR

April 29, 2021Fulton County, Sharp County, Arkansas

NWS Little Rock, AR issued this river flood warning at Apr 29, 2021, 4:15 AM CDT for Fulton County, Sharp County, Arkansas. It was in force for 16 hr.

The area

The outline as issued.

The facts

Issued
Apr 29, 2021, 4:15 AM CDT (09:15 UTC)
Expired
Apr 29, 2021, 8:35 PM CDT
In force
16 hr
Issued by
NWS Little Rock, AR
Area
Storm-based polygon
Flood severity
Minor

Counties Fulton County, AR, Sharp County, AR

The radar

The Memphis radar (KNQA), 167 km from the middle of the area, began a volume at 09:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Spring River (AR) at Hardy (HDYA4). The gauge peaked at 15.36 ft at Apr 29, 2021, 8:00 AM CDT.

actionminormoderatemajor5101504/2904/3005/01
Action stage
8 ft
Minor stage
10 ft
Moderate stage
14 ft
Major stage
16 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 07069305, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

826 
WGUS44 KLZK 290915
FLWLZK

Flood Warning
National Weather Service Little Rock AR
415 AM CDT Thu Apr 29 2021

...The National Weather Service in Little Rock AR has issued a Flood 
Warning for the following rivers in Arkansas...

  Spring River At Hardy affecting Sharp and Fulton Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

River forecasts are based on current conditions and rainfall 
forecasted to occur over the next 24 hours. During periods of 
flooding...Evening forecasts are reissued with updated rainfall 
forecasts.

Observed and forecasted stage data plots are available on our 
Advanced Hydrologic Prediction Service web page at...
 www.weather.gov/lzk

Under the Current Conditions section...Select River and Lakes AHPS.

&&


ARC049-135-300915-
/O.NEW.KLZK.FL.W.0199.210429T0915Z-210501T1135Z/
/HDYA4.1.ER.210429T0843Z.210429T1800Z.210430T0534Z.UU/
415 AM CDT Thu Apr 29 2021

The National Weather Service in Little Rock has issued a

* Flood Warning for
  the Spring River At Hardy.
* From early this morning to Saturday morning.
* At 4:00 AM CDT Thursday the stage was 10.8 feet.
* Flood stage is 10.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river is expected to rise to a crest of 12.0 feet 
  this afternoon. It will then fall below flood stage just after 
  midnight tonight.
* Impact...At 12.0 feet, Some flooding in City Park and in River 
  Bend Campground. Water may be near homes along the riverbank.

&&


            Fld   Observed        Forecast 7 AM      Crest           
Location    Stg   Stg Day/Time   Fri   Sat   Sun  Crest  Time  Date  

Spring River
Hardy       10.0  10.8 Thu 4 AM  8.7  5.5  4.6    12.0 1 PM 4/29     





&&

LAT...LON 3618 9126 3622 9139 3628 9153 3634 9150
      3629 9135 3625 9119

$$

67
4 follow-up statements
538 
WGUS44 KLZK 291042
FLWLZK

Flood Warning
National Weather Service Little Rock AR
542 AM CDT Thu Apr 29 2021

...Forecast flooding changed from Minor to Moderate severity and 
increased in duration for the following rivers in Arkansas...

  Spring River At Hardy affecting Sharp and Fulton Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

River forecasts are based on current conditions and rainfall 
forecasted to occur over the next 24 hours. During periods of 
flooding...Evening forecasts are reissued with updated rainfall 
forecasts.

Observed and forecasted stage data plots are available on our 
Advanced Hydrologic Prediction Service web page at...
 www.weather.gov/lzk

Under the Current Conditions section...Select River and Lakes AHPS.

&&


ARC049-135-301045-
/O.EXT.KLZK.FL.W.0199.000000T0000Z-210501T1600Z/
/HDYA4.2.ER.210429T0843Z.210429T1800Z.210430T1000Z.UU/
542 AM CDT Thu Apr 29 2021

...Forecast flooding increased from Minor to Moderate severity and 
increased in duration until late Saturday morning...

The Flood Warning continues for
  the Spring River At Hardy.
* Until Saturday morning.
* At 5:30 AM CDT Thursday the stage was 13.5 feet.
* Flood stage is 10.0 feet.
* Minor flooding is occurring and moderate flooding is forecast.
* Forecast...The river is expected to rise to a crest of 15.5 feet 
  this afternoon. It will then fall below flood stage late tonight.
* Impact...At 14.0 feet, Homes on Pilings along the riverbank have 
  water under them. River Bend Campground and other low lying 
  recreational facilities are flooded.
* Impact...At 16.0 feet, Serious flooding in Fulton and Sharp 
  counties along the river. Dangerous situation with swift water 
  running through campground and under homes along the river. 
  September 2006 flood crested at 16.8 feet. Life threatening 
  situation.

&&


            Fld   Observed        Forecast 7 AM      Crest           
Location    Stg   Stg Day/Time   Fri   Sat   Sun  Crest  Time  Date  

Spring River
Hardy       10.0  13.5 Thu 5 AM  9.0  5.1  4.9    15.5 1 PM 4/29     





&&

LAT...LON 3618 9126 3622 9139 3628 9153 3634 9150
      3629 9135 3625 9119

$$

67
497 
WGUS44 KLZK 291309
FLWLZK

Flood Warning
National Weather Service Little Rock AR
809 AM CDT Thu Apr 29 2021

...The National Weather Service in Little Rock AR has issued a Flood 
Warning for the following rivers in Arkansas...

  Spring River At Imboden affecting Randolph and Lawrence Counties.

...Forecast flooding changed from Moderate to Major severity and 
increased in duration for the following rivers in Arkansas...

  Spring River At Hardy affecting Sharp and Fulton Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flood Warning means that flooding is imminent or occurring. All 
interested parties should take necessary precautions immediately.

Motorists should not attempt to drive around barricades or drive 
cars through flooded areas.

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

River forecasts are based on current conditions and rainfall 
forecasted to occur over the next 24 hours. During periods of 
flooding...Evening forecasts are reissued with updated rainfall 
forecasts.

Observed and forecasted stage data plots are available on our 
Advanced Hydrologic Prediction Service web page at...
 www.weather.gov/lzk

Under the Current Conditions section...Select River and Lakes AHPS.

&&


ARC075-121-301315-
/O.NEW.KLZK.FL.W.0200.210429T1323Z-210502T2317Z/
/IMBA4.2.ER.210429T1323Z.210430T0600Z.210501T1716Z.NO/
809 AM CDT Thu Apr 29 2021

The National Weather Service in Little Rock has issued a

* Flood Warning for
  the Spring River At Imboden.
* Until Sunday evening.
* At 7:45 AM CDT Thursday the stage was 17.3 feet.
* Flood stage is 18.0 feet.
* Moderate flooding is forecast.
* Forecast...The river is expected to rise above flood stage 
  Thursday morning, and continue to rise to a crest of 25.0 feet 
  just after midnight Thursday night. It will then fall below flood 
  stage early Saturday afternoon.
* Impact...At 18.0 feet, Lower lying cultivated farmlands and 
  pastures flood.
* Impact...At 25.0 feet, Water approaching structures and populated 
  areas of Eastern Imboden.

&&


            Fld   Observed        Forecast 7 AM      Crest           
Location    Stg   Stg Day/Time   Fri   Sat   Sun  Crest  Time  Date  

Spring River
Imboden     18.0  17.3 Thu 7 AM  25.0 20.9 14.5   25.0 1 AM 4/30     





&&

LAT...LON 3611 9115 3615 9118 3618 9126 3625 9119
      3619 9110 3610 9101

$$

ARC049-135-301315-
/O.EXT.KLZK.FL.W.0199.000000T0000Z-210502T0400Z/
/HDYA4.3.ER.210429T0843Z.210429T1800Z.210430T2200Z.UU/
809 AM CDT Thu Apr 29 2021

...Forecast flooding increased from Moderate to Major severity and 
increased in duration until late Saturday evening...

The Flood Warning continues for
  the Spring River At Hardy.
* Until Saturday evening.
* At 7:45 AM CDT Thursday the stage was 15.4 feet.
* Flood stage is 10.0 feet.
* Moderate flooding is occurring and major flooding is forecast.
* Forecast...The river is expected to rise to a crest of 16.0 feet 
  Thursday afternoon. It will then fall below flood stage Friday 
  afternoon.
* Impact...At 16.0 feet, Serious flooding in Fulton and Sharp 
  counties along the river. Dangerous situation with swift water 
  running through campground and under homes along the river. 
  September 2006 flood crested at 16.8 feet. Life threatening 
  situation.

&&


            Fld   Observed        Forecast 7 AM      Crest           
Location    Stg   Stg Day/Time   Fri   Sat   Sun  Crest  Time  Date  

Spring River
Hardy       10.0  15.4 Thu 7 AM  12.8 6.9  5.1    16.0 1 PM 4/29     





&&

LAT...LON 3618 9126 3622 9139 3628 9153 3634 9150
      3629 9135 3625 9119

$$

232
344 
WGUS84 KLZK 291602
FLSLZK

Flood Statement
National Weather Service Little Rock AR
1102 AM CDT Thu Apr 29 2021

...The Flood Warning continues for the following rivers in 
Arkansas...

  Spring River At Hardy affecting Sharp and Fulton Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should not attempt to drive around barricades or drive 
cars through flooded areas.

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

A Flood Warning means that flooding is imminent or occurring. All 
interested parties should take necessary precautions immediately.

River forecasts are based on current conditions and rainfall 
forecasted to occur over the next 24 hours. During periods of 
flooding...Evening forecasts are reissued with updated rainfall 
forecasts.

Observed and forecasted stage data plots are available on our 
Advanced Hydrologic Prediction Service web page at...
 www.weather.gov/lzk

Under the Current Conditions section...Select River and Lakes AHPS.

&&


ARC049-135-301615-
/O.EXT.KLZK.FL.W.0199.000000T0000Z-210501T1200Z/
/HDYA4.1.ER.210429T0843Z.210429T1315Z.210430T0600Z.UU/
1102 AM CDT Thu Apr 29 2021

...The Flood Warning is now in effect until Saturday morning...

The Flood Warning continues for
  the Spring River At Hardy.
* Until Saturday morning.
* At 10:45 AM CDT Thursday the stage was 13.9 feet.
* Flood stage is 10.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river has crested and is expected to fall below 
  flood stage just after midnight Thursday night and continue 
  falling to 4.6 feet Tuesday morning.
* Impact...At 14.0 feet, Homes on Pilings along the riverbank have 
  water under them. River Bend Campground and other low lying 
  recreational facilities are flooded.

&&


            Fld   Observed        Forecast 1 PM      Crest           
Location    Stg   Stg Day/Time   Fri   Sat   Sun  Crest  Time  Date  

Spring River
Hardy       10.0  13.9 Thu 10 AM 7.1  5.0  4.8    **CRESTING**      





&&

LAT...LON 3618 9126 3622 9139 3628 9153 3634 9150
      3629 9135 3625 9119

$$

232
596 
WGUS84 KLZK 300135 RRA
FLSLZK

Flood Statement
National Weather Service Little Rock AR
835 PM CDT Thu Apr 29 2021

...The Flood Warning is cancelled for the following rivers in 
Arkansas...

  Spring River At Hardy affecting Sharp and Fulton Counties.

ARC049-135-300245-
/O.CAN.KLZK.FL.W.0199.000000T0000Z-210430T0135Z/
/HDYA4.1.ER.210429T0843Z.210429T1315Z.210430T0600Z.UU/
835 PM CDT Thu Apr 29 2021

...The Flood Warning for the Spring River At Hardy has been 
cancelled...

The Flood Warning is cancelled for
  the Spring River At Hardy.
* At 8:15 PM CDT Thursday the stage was 9.9 feet.
* Flood stage is 10.0 feet.
* Forecast...The river is expected to fall to 3.5 feet Tuesday 
  evening.

&&


            Fld   Observed        Forecast 7 PM      Crest           
Location    Stg   Stg Day/Time   Fri   Sat   Sun  Crest  Time  Date  

Spring River
Hardy       10.0  9.9  Thu 8 PM  5.0  4.1  3.8     FALLING      





&&

LAT...LON 3618 9126 3622 9139 3628 9153 3634 9150
      3629 9135 3625 9119

$$

231

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Little Rock, AR wrote its last area forecast discussion before this river flood warning went out at Apr 29, 4:04 AM CDT, 11 minutes earlier.

Area forecast discussion, Apr 29, 4:04 AM CDT, 11 minutes before
Area Forecast Discussion
National Weather Service Little Rock AR
404 AM CDT Thu Apr 29 2021

.SHORT TERM...Today Through Friday Night
This upper ridge will be suppressed to the southeast by an
approaching upper moving through the Midwest. The southwest upper
low will become cutoff from the main flow and blocked by the upper
ridge in the Gulf of Mexico, keeping it over west Texas through
Friday.

A slow moving cold front will continue to bring showers and
thunderstorms across the area today. The main threat now is heavy
rain. North, west and southwest sections will have the highest
threat of flash flooding. Another large area of rain will move
across central and south Arkansas during the day. A Flash Flood
Watch continues for parts of the area. Another inch of rain is
expected in the southwest. There is a Marginal Risk for severe
thunderstorms across the southeast half of the area today along and
ahead of the front.

High pressure will build over the state tonight and Friday. Rain
chances will end in the south Friday morning. Surface high pressure
will be northeast of Arkansas by late Friday.

Highs today will be in the mid 70s to lower 80s and in the mid to
upper 70s Friday. Lows tonight will be in the lower 50s to lower
60s and then lower to mid 50s Friday night.

&&

.LONG TERM...Saturday Through Wednesday

Rain chances will return to the forecast gradually from Saturday
into Sunday as an H500 closed low approaches the state from the
southwest. As it moves over the area it will transition into an open
wave.

There will be little reprieve in the form of dry weather as yet
another shortwave trough is expected to traverse the SW flow aloft
and move toward the state by early next week. Another period of rain
and thunderstorms is expected.

Temperatures through the period are largely expected to remain above
normal values with persistent srly flow. There may be some portions
of the state that see below average temps at times if widespread
precip occurs.

&&

.PRELIMINARY POINT TEMPS/POPS...
Batesville AR     75  53  76  52 / 100  10  10   0
Camden AR         81  59  76  55 /  90  60  30  10
Harrison AR       73  51  76  51 /  80   0   0   0
Hot Springs AR    76  56  76  52 / 100  30  20  10
Little Rock   AR  77  56  77  52 / 100  30  10   0
Monticello AR     82  61  76  56 /  80  60  30  10
Mount Ida AR      75  55  75  52 / 100  30  20  10
Mountain Home AR  75  50  77  50 /  90   0   0   0
Newport AR        75  54  75  53 / 100  10  10   0
Pine Bluff AR     79  58  76  54 /  90  50  20  10
Russellville AR   76  54  78  52 / 100  10  10   0
Searcy AR         76  55  76  52 / 100  20  10   0
Stuttgart AR      78  58  77  54 / 100  40  10   0
&&

.LZK Watches/Warnings/Advisories...
Flash Flood Watch until 4 PM CDT this afternoon FOR Baxter-Boone-
Clark-Dallas-Fulton-Garland-Hot Spring-Izard-Johnson-Logan-
Marion-Montgomery-Newton-Ouachita-Pike-Polk-Pope-Scott-Searcy-
Stone-Yell.

&&

Short Term...51 / Long Term...67
Hazardous weather outlook, Apr 29, 4:13 AM CDT, 2 minutes before
Hazardous Weather Outlook
National Weather Service Little Rock AR
413 AM CDT Thu Apr 29 2021

ARZ003>008-012>017-021>025-030>034-037>047-052>057-062>069-301000-
Boone-Marion-Baxter-Fulton-Sharp-Randolph-Newton-Searcy-Stone-
Izard-Independence-Lawrence-Johnson-Pope-Van Buren-Cleburne-
Jackson-Logan-Conway-Faulkner-White-Woodruff-Scott-Yell-Perry-
Polk-Montgomery-Garland-Saline-Pulaski-Lonoke-Prairie-Monroe-Pike-
Clark-Hot Spring-Grant-Jefferson-Arkansas-Dallas-Cleveland-
Lincoln-Desha-Ouachita-Calhoun-Bradley-Drew-
413 AM CDT Thu Apr 29 2021

This Hazardous Weather Outlook is for a Large Part of Arkansas.

.DAY ONE...Today and Tonight

Showers and thunderstorms will continue moving across the area
today. An additional inch of rain is expected in central and
south sections. In areas that have had an abundance of rain
overnight, flash flooding will be possible. A few severe
thunderstorms will be possible in the southeast half of the area
with large hail and damaging winds the main threats.

.DAYS TWO THROUGH SEVEN...Friday Through Wednesday

Thunderstorms will be in the forecast this weekend through the
middle of next week. While severe weather chances don't appear very
high at this time, locally heavy rainfall may lead to flash flooding
concerns.

.Spotter Information Statement...

Spotter activation may be needed.

&&

Visit NWS Little Rock on the web. Go to https://weather.gov/lzk.

51/67

In the hours before

Local storm report, Apr 29, 2:05 AM CDT, 2 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
205 AM CDT THU APR 29 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0200 AM     FLASH FLOOD      YELLVILLE               36.23N  92.69W
04/29/2021                   MARION             AR   EMERGENCY MNGR

            NUMEROUS LOW WATER CROSSINGS ARE FLOODED THROUGHOUT THE
            COUNTY WITH MANY BEING BARRICADED.

&&

EVENT NUMBER LZK2100583

67
Special weather statement, Apr 29, 2:08 AM CDT, 2 hours 7 minutes before
Special Weather Statement
National Weather Service Little Rock AR
208 AM CDT Thu Apr 29 2021

ARZ007-014>017-024-025-033-290800-
Lawrence AR-White AR-Stone AR-Independence AR-Sharp AR-Izard AR-
Jackson AR-Cleburne AR-
208 AM CDT Thu Apr 29 2021

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN STONE...
INDEPENDENCE...SOUTHEASTERN IZARD...CENTRAL JACKSON...CLEBURNE...
NORTH CENTRAL WHITE...SOUTHWESTERN LAWRENCE AND SOUTHERN SHARP
COUNTIES UNTIL 300 AM CDT...

At 207 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Sidney to near Cushman to 6 miles west of
Concord to near Higden. Movement was east at 40 mph.

Half inch hail and winds in excess of 40 mph will be possible with
these storms.

Locations impacted include...
Batesville...                     Newport...
Heber Springs...                  Lake Charles State Park...
Cave City...                      Tuckerman...
Diaz...                           Newark...
Greers Ferry...                   Swifton...
Pangburn...                       Cushman...
Portia...                         Mount Pleasant...
Pleasant Plains...                Strawberry...
Lynn...                           Oil Trough...
Concord...                        Jacksonport...

A Tornado Watch remains in effect until 800 AM CDT for central
Arkansas.

&&

LAT...LON 3576 9108 3559 9128 3538 9165 3546 9225
      3552 9225 3564 9203 3582 9183 3610 9177
      3609 9106
TIME...MOT...LOC 0707Z 274DEG 33KT 3604 9172 3581 9176 3564 9196 3551
9218

46
Special weather statement, Apr 29, 2:26 AM CDT, 1 hour 49 minutes before
Special Weather Statement
National Weather Service Little Rock AR
226 AM CDT Thu Apr 29 2021

ARZ022-031-038-039-041>043-054-290830-
Hot Spring AR-Pope AR-Perry AR-Saline AR-Yell AR-Conway AR-
Garland AR-Montgomery AR-
226 AM CDT Thu Apr 29 2021

...SIGNIFICANT WEATHER ADVISORY FOR PERRY...SOUTHWESTERN CONWAY...
GARLAND...NORTHWESTERN SALINE...YELL...NORTHWESTERN HOT SPRING...
EASTERN MONTGOMERY AND SOUTHEASTERN POPE COUNTIES UNTIL 330 AM CDT...

At 225 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Danville to 8 miles southeast of Fourche
Valley to 6 miles east of Mount Ida to 7 miles south of Norman.
Movement was east at 40 mph.

Half inch hail and winds in excess of 40 mph will be possible with
these storms.

Locations impacted include...
Hot Springs...                    Russellville...
Hot Springs Village...            Morrilton...
Danville...                       Perryville...
Mount Ida...                      Dardanelle...
Atkins...                         Pottsville...
Ola...                            Oppelo...
Mountain Pine...                  Norman...
Perry...                          Adona...
Sequoya Park...                   Meyers...
Jessieville...                    Petit Jean River WMA...

A Tornado Watch remains in effect until 800 AM CDT for central,
western and southwestern Arkansas.

&&

LAT...LON 3457 9361 3485 9349 3520 9348 3527 9275
      3486 9276 3455 9283 3433 9301 3435 9376
TIME...MOT...LOC 0725Z 268DEG 33KT 3512 9343 3486 9341 3458 9353 3435
9368

46
Special weather statement, Apr 29, 2:59 AM CDT, 1 hour 16 minutes before
Special Weather Statement
National Weather Service Little Rock AR
259 AM CDT Thu Apr 29 2021

ARZ023-024-031>033-039-290900-
White AR-Perry AR-Van Buren AR-Faulkner AR-Conway AR-Cleburne AR-
259 AM CDT Thu Apr 29 2021

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN PERRY...SOUTHEASTERN
VAN BUREN...SOUTHWESTERN CLEBURNE...FAULKNER...CONWAY AND WEST
CENTRAL WHITE COUNTIES UNTIL 400 AM CDT...

At 259 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Hattieville to near Sequoya Park to near
Adona. Movement was east at 50 mph.

Half inch hail and wind gusts up to 50 mph will be possible with
these storms.

Locations impacted include...
Conway...                         Morrilton...
Perryville...                     Greenbrier...
Vilonia...                        Wooster...
Oppelo...                         Quitman...
Guy...                            Rose Bud...
Damascus...                       Enola...
Twin Groves...                    Menifee...
Perry...                          Adona...
Houston...                        Mount Vernon...
Bethlehem...                      Sequoya Park...

A Tornado Watch remains in effect until 800 AM CDT for central
Arkansas.

&&

LAT...LON 3517 9197 3507 9205 3501 9291 3517 9288
      3517 9286 3539 9285 3547 9201
TIME...MOT...LOC 0759Z 268DEG 43KT 3532 9280 3516 9280 3501 9288

46
Special weather statement, Apr 29, 3:05 AM CDT, 1 hour 10 minutes before
Special Weather Statement
National Weather Service Little Rock AR
305 AM CDT Thu Apr 29 2021

ARZ008-016-017-025-290830-
Lawrence AR-Independence AR-Randolph AR-Jackson AR-
305 AM CDT Thu Apr 29 2021

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN INDEPENDENCE...
EASTERN RANDOLPH...NORTHEASTERN JACKSON AND SOUTHEASTERN LAWRENCE
COUNTIES UNTIL 330 AM CDT...

At 305 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 6 miles southeast of Gatewood to near O'Kean to
near Egypt to near Jacksonport. Movement was east at 45 mph.

Half inch hail and winds in excess of 40 mph will be possible with
these storms.

Locations impacted include...
Newport...                        Pocahontas...
Walnut Ridge...                   Hoxie...
Tuckerman...                      Diaz...
Reyno...                          College City...
Maynard...                        Grubbs...
Biggers...                        Jacksonport...
O'Kean...                         Minturn...
Attica...                         Campbell Station...
Sedgwick...                       Whiskerville...
Stegall...                        Giles Spur...

&&

LAT...LON 3611 9077 3608 9082 3599 9086 3598 9084
      3595 9087 3588 9087 3588 9103 3557 9104
      3555 9149 3583 9110 3618 9096 3650 9107
      3650 9078 3648 9077 3643 9078 3641 9075
      3628 9075 3629 9081 3615 9081 3615 9075
TIME...MOT...LOC 0805Z 263DEG 41KT 3649 9100 3620 9089 3584 9103 3561
9136

46
Special weather statement, Apr 29, 3:49 AM CDT, 26 minutes before
Special Weather Statement
National Weather Service Little Rock AR
349 AM CDT Thu Apr 29 2021

ARZ025-032>034-046-290930-
White AR-Prairie AR-Faulkner AR-Woodruff AR-Jackson AR-
349 AM CDT Thu Apr 29 2021

...SIGNIFICANT WEATHER ADVISORY FOR WOODRUFF...NORTHEASTERN
PRAIRIE...SOUTHERN JACKSON...EAST CENTRAL FAULKNER AND WHITE COUNTIES
UNTIL 430 AM CDT...

At 349 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Steprock to near Vilonia. Movement was
east at 50 mph.

Half inch hail and winds in excess of 40 mph will be possible with
these storms.

Locations impacted include...
Searcy...                         Augusta...
Beebe...                          Vilonia...
Bald Knob...                      Judsonia...
Kensett...                        Higginson...
Patterson...                      Russell...
West Point...                     Tupelo...
Hunter...                         Algoa...
McCrory...                        Crosby...
McFadden...                       Pryor...
Hurricane Lake WMA...             Gravel Hill...

A Tornado Watch remains in effect until 800 AM CDT for central
Arkansas.

LAT...LON 3504 9110 3508 9233 3548 9167 3559 9104
      3516 9104
TIME...MOT...LOC 0849Z 255DEG 43KT 3544 9162 3514 9219

55

The office that day

Everything else NWS Little Rock, AR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 28, 7:24 PM CDTSpecial Weather StatementLZKJohnson51 min
Apr 28, 9:17 PM CDTSevere Thunderstorm WarningLZKLogan, Scott43 min
Apr 28, 9:55 PM CDTSevere Thunderstorm WarningLZKJohnson, Logan65 min
Apr 28, 10:02 PM CDTTornado WarningLZKJohnson, Logan, Yell29 min
Apr 28, 10:29 PM CDTSevere Thunderstorm WarningLZKLogan, Scott, Yell46 min
Apr 28, 10:54 PM CDTTornado WarningLZKJohnson, Logan, Pope32 min
Apr 28, 11:26 PM CDTFlash Flood WarningLZKBoone, Johnson, Logan, Marion, Newton, Pope and 1 more7 hr
Apr 28, 11:35 PM CDTSpecial Weather StatementLZKJohnson40 min
Apr 29, 12:22 AM CDTSpecial Weather StatementLZKPope, Van Buren53 min
Apr 29, 12:54 AM CDTSevere Thunderstorm WarningLZKCleburne, Stone, Van Buren51 min
Apr 29, 1:09 AM CDTSpecial Weather StatementLZKPolk36 min
Apr 29, 1:15 AM CDTFlash Flood WarningLZKBaxter, Marion, Pope, Searcy, Stone, Van Buren5 hr
Apr 29, 1:19 AM CDTSevere Thunderstorm WarningLZKPolk43 min
Apr 29, 1:24 AM CDTSpecial Weather StatementLZKScott51 min
Apr 29, 1:59 AM CDTFlash Flood WarningLZKLogan, Scott, Yell6 hr
Apr 29, 2:08 AM CDTSpecial Weather StatementLZKCleburne, Independence, Lawrence52 min
Apr 29, 2:26 AM CDTSpecial Weather StatementLZKGarland, Perry, Yell64 min
Apr 29, 2:59 AM CDTSpecial Weather StatementLZKConway, Faulkner61 min
Apr 29, 3:05 AM CDTSpecial Weather StatementLZKJackson25 min
Apr 29, 3:49 AM CDTSpecial Weather StatementLZKWhite, Woodruff41 min
Apr 29, 4:28 AM CDTSpecial Weather StatementLZKWoodruff32 min
Apr 29, 4:33 AM CDTFlash Flood WarningLZKFulton, Izard, Lawrence, Randolph, Sharp4 hr
Apr 29, 4:35 AM CDTFlash Flood WarningLZKCleburne, Independence, Stone, Van Buren, White4 hr
Apr 29, 6:01 AM CDTFlash Flood WarningLZKGarland, Montgomery, Perry, Pike, Saline4 hr
Apr 29, 6:14 AM CDTAreal Flood WarningLZKBaxter, Boone, Johnson, Logan, Marion, Newton and 4 more6 hr
Apr 29, 7:59 AM CDTAreal Flood WarningLZKLogan, Scott, Yell6 hr
Apr 29, 8:09 AM CDTRiver Flood WarningLZKLawrence, Randolph34 hr
Apr 29, 8:28 AM CDTAreal Flood WarningLZKFulton, Izard, Lawrence, Randolph, Sharp6 hr
Apr 29, 9:36 AM CDTFlash Flood WarningLZKVan Buren4 hr
Apr 29, 9:50 AM CDTRiver Flood AdvisoryLZKSearcy4 hr
Apr 29, 10:32 AM CDTRiver Flood WarningLZKPope, Yell28 hr
Apr 29, 10:32 AM CDTRiver Flood WarningLZKConway, Perry60 hr
Apr 29, 10:32 AM CDTRiver Flood WarningLZKFaulkner, Perry44 hr
Apr 29, 10:32 AM CDTRiver Flood WarningLZKJefferson, Lincoln47 hr
Apr 29, 11:07 AM CDTFlash Flood WarningLZKConway, Johnson, Pope3 hr
Apr 29, 1:42 PM CDTRiver Flood WarningLZKIzard, Stone27 hr
Apr 29, 1:42 PM CDTRiver Flood WarningLZKIndependence44 hr
Apr 29, 1:48 PM CDTRiver Flood WarningLZKSearcy9 hr
Apr 29, 2:08 PM CDTRiver Flood WarningLZKIndependence, Jackson5 days
Apr 29, 2:08 PM CDTRiver Flood WarningLZKPrairie, White, Woodruff17 days
Apr 29, 2:08 PM CDTRiver Flood WarningLZKPrairie26 days

Nearby

River Flood Warnings in Arkansas, 2021Every river flood warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.